# SDR DL72S960068

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID VISIT 2, FOUND FRAME CRACKED AT STA 1110 ABOVE STR 27L.  REMOVED LT FIXED FLOOR PNL FROM 1070 TO 1130 FOR ACCESS.  CUT OUT DAMAGE PER SRM 53-10-4 FIG 27 AND INSTALLED REPAIR PER SRM 53-10-4 FIG 27.
